# SDR P5CA9700448

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damage
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B AILERON T/E IS DAMAGED.  CUT OUT DAMAGED AREA, FAB.  REPLACED CORE AND BONDED PRE-PREG FIBERGLASS OVER-LAYS W/ELEVATED TEMPERATURE CURE, PER IAW 747 AND BOEING SRM 51-40-12.
